Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Still bruising after stopping Pred


10-21-2013, 04:58 AM   #1
Joleen23
Senior Member
 
Joleen23's Avatar
 
Join Date: Nov 2010
Location: Glen Vine, Isle of Man

My Support Groups:
Still bruising after stopping Pred

Hi everyone,

I have been on Pred for about 4/5 months and have now tapered off (finished about 3 weeks ago) and my symptoms have not returned

I am just concerned as i am still bruising quite bad, the slightest knock and i get quite a large bruise. I also have tiny little bruises too.

I spoke to my GI who said it is most likley to be because of the pred but would like me to have my coagulation checked at my next bloods (i have them every 2 weeks)

Has anyone else had this ?

Many Thanks

Jo
__________________
Meds :

Methotrexate 20mg per week
Omeprazole 40mg per day
Ferrous sulphate 3 x tablet per day
Folic Acid 1 per day (5 days a week)
Ranitidine
(trammadol & Paraccetamol for painrelief

Diagnosed Nov 2010 - Crohns Colitis
(bowel problems since 16yrs) 29 Yrs old now
So far tried Asacol,Aza,6mp,Remicade
10-23-2013, 06:21 PM   #2
long time crohnie
 
long time crohnie's Avatar
 
Join Date: Oct 2012
Location: Waukesha, Wisconsin

My Support Groups:
Im back on pred after not having to take it for almost 13yrs!! I do remember bruising easily when on it. My doc also has said that this if normal. I had to go up to the ER for some pain relief the other day and left with a very large bruise where they put in my IV. Hope you continue to feel better and Im sure in time the bruising will subside. There are other reasons why we bruise tho so its good your doc is checking. Good luck!
__________________
diagnosed: Crohn's desease 1988, Hiatal hernia, reflux, chronic pain syndrome
surgeries: 2 bowel resections(removed ilium; approx 2 1/2-3ft of small bowel and some of colon) 4-5 rectal fistula repairs; gallbladder and appendix removed
Current medications: Immuran(azathioprine)100mg, nexium 40mg, alprazolam, wellbutrin, lexapro, lomotal, donnatol, monthly B12 injection

In the midst of my first flare in 13yrs
10-23-2013, 07:06 PM   #3
sickofcrohns
Senior Member
 
sickofcrohns's Avatar
 
Join Date: Aug 2012
Location: Toronto, Canada
It does take a while for your skin to recover even after you've stopped taking the prednisone. Give it a few months.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Still bruising after stopping Pred
Thread Tools


All times are GMT -5. The time now is 01:24 AM.
Copyright 2006-2017 Crohnsforum.com